# SDR AALA20170320007

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 55,885 hours, 14,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21345
- Condition: Discharged
- Location: Cabin
- Part time: 12,858 hours, 6,331 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHTS AT SEATS 17 THROUGH 26 DEF ARE DIM.  REMOVED AND REPLACED BATTERY PACK AT SEAT 18DEF IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
